RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1979, Volume 43, Issue 2, Pages 373–398 (Mi izv1688)  

On invariant subspaces of multiple weighted shift operators

V. S. Pilidi


Abstract: Unilateral and bilateral multiple weighted shift operators whose weight sequences consist of invertible operators are studied. Under a certain condition on the decrease of the weight sequence the invariant subspaces of unilateral shift operators with finite multiplicity are found, and a reducibility condition for bilateral weighted shift operators (of any multiplicity) is obtained. In some cases the reducing subspaces of these operators are described.
Bibliography: 11 titles.

Full text: PDF file (2076 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1980, 14:2, 345–365

Bibliographic databases:

UDC: 513.88
MSC: 47B37, 47A15
Received: 04.04.1978

Citation: V. S. Pilidi, “On invariant subspaces of multiple weighted shift operators”, Izv. Akad. Nauk SSSR Ser. Mat., 43:2 (1979), 373–398; Math. USSR-Izv., 14:2 (1980), 345–365

Citation in format AMSBIB
\Bibitem{Pil79}
\by V.~S.~Pilidi
\paper On~invariant subspaces of multiple weighted shift operators
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1979
\vol 43
\issue 2
\pages 373--398
\mathnet{http://mi.mathnet.ru/izv1688}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=534599}
\zmath{https://zbmath.org/?q=an:0434.47008|0409.47002}
\transl
\jour Math. USSR-Izv.
\yr 1980
\vol 14
\issue 2
\pages 345--365
\crossref{https://doi.org/10.1070/IM1980v014n02ABEH001112}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KM96800008}


Linking options:
  • http://mi.mathnet.ru/eng/izv1688
  • http://mi.mathnet.ru/eng/izv/v43/i2/p373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:204
    Full text:78
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021